Dr. Patrick Schindler

Publications

See also MathSciNet

Journal Publications

  1. S. Göttlich, P. Schindler - Discontinuous Galerkin Method for Material Flow Problems - Mathematical Problems in Engineering, Vol. 2015, Article ID 341893, 15 pages, 2015, DOI: 10.1155/2015/341893.
  2. S. Göttlich, P. Schindler - Optimal inflow control of production systems with finite buffers - Discrete and Continuous Dynamical Systems Series B (DCDS-B), Vol. 20(1), pp. 107-127, 2015.
  3. S. Göttlich, S. Hoher, P. Schindler, V. Schleper, A. Verl - Modeling, simulation and validation of material flow on conveyor belts - Applied Mathematical Modelling, Vol. 38(13), pp. 3295-3313, 2014. 
  4. S. Göttlich, A. Klar, P. Schindler - Discontinuous conservation laws for production networks with finite buffers - SIAM J. on Applied Mathematics (SIAP), Vol. 73(3), pp. 1117-1138, 2013.

Refereed Proceedings

  1. S. Hoher, P. Schindler, S. Göttlich, V. Schleper, S. Röck - System Dynamic Models and Real-time Simulation of Complex Material Flow Systems - H. A. ElMaraghy (Eds.): Enabling Manufacturing competitiveness and economic sustainability 2012, Part 3, pp. 316-321, Springer-Verlag, 2011.

Thesis

  1. P. Schindler - Continuous modeling and optimization approaches for manufacturing systems - Dissertation, Dept. of Mathematics, University of Mannheim, April 2014.
  2. P. Schindler - Simulation and Optimization of Multipolicy Supply-Chains - Diploma Thesis, Dept. of Mathematics, TU Kaiserslautern, October 2009.